aura

Member
  • Content count

    3177
  • Joined

  • Last visited

About aura

Profile Information

  • Gender
    genderfluid
  • Interests
    seltzer

Recent Profile Visitors

7398 profile views
  1. @melissaw72 I found out today what "subchronic condition with acute exacerbation" means... basically just that I have ongoing low-level psychosis or psychosis with insight and then acute periods of more severe psychosis or loss of insight.
  2. My experience with delusions is somewhat different from yours. They usually start and are propelled by a kind of instantaneous certainty that very odd things are true. So no logical thinking, just sudden delusion. But on the other hand my delusions evolved over time to include "logic" such as... if I do this, then the entity stalking me will logically do that. If that makes any sense. So yea, I guess I agree there's a difference between just being wrong and being delusional. I can't really speak to your situation specifically because I'm no doctor and I wouldn't know how to begin prying those two concepts apart.
  3. @jt07 Yea, he thinks the twitching is unrelated. He wants me to take a multivitamin with calcium. I will be shocked if this works. The OCD part of my brain hears "10%" and thinks "100%." :-/
  4. @jt07 He said the chance is around 10%, which from my perspective is pretty damn high. But he seemed to think this came with long term use, like 10-15 years on APs. He is convinced one day I'll be stable enough to go off meds entirely. I guess I'll just have to hope he's right.
  5. Pdoc agreed to let me take a lower dose of Seroquel, thankfully. So I don't have to lower it myself, AMA.
  6. Pdoc agreed to let me lower Seroquel to 400mg, but I'm not starting the lower dose until Monday. Over the weekend I'm going to experiment with taking Zyprexa in the morning (I've had trouble sleeping since starting it) and he didn't want to change two things at once. In his opinion, TD occurs more when you've been on APs for 10-15 years, and so he thinks it's fairly unlikely, at least right now. I'm still worried about it, though, cos he said the chance is around 10%. That seems so high!
  7. I keep recognizing people who are total strangers. It's super creepy. I recognise 2/3rds of the people I encounter in a day, including YouTube videos. Maybe even more than that. It makes me feel like my memory is corrupted. Or that people are playing some kind of trick on me. Or I'm on a TV show but I don't know it.
  8. What website are folks using these days for chat? PM me please if you know. 

    1. Dphxa

      Dphxa

      Just be careful with Twitter chat and some of the others.  They can get your IP address from some of them, especially Twitter.

    2. aura

      aura

      Got it, thanks guys!

  9. I wish I had a good answer for you. I'm in a somewhat similar place right now, worrying over taking two AAPs. Is there anyone you can contact about your reluctance to take more Invega?
  10. I think some docs don't like when symptoms disagree with their set diagnoses. That, and in my experience docs tend to rely on how manic you seem during the meeting to diagnose it. Maybe you just seemed too together to fit under his conception of mania?
  11. When I'm relatively well I do wonder if I've made it all up. But then, just as a test, I try twisting my thinking into a delusion, and it doesn't work. I don't have the same feeling of certainty regarding very odd things. That's how I know I wasn't faking my illness. I wish I could get rid of my diagnoses, but alas I think they're around to stay.
  12. Wow. First of all, I've gotten manic while taking high doses of AAPs. There's no reason why it couldn't happen on abilify. Also I can't believe he dismissed your symptoms, even after you explained how much they are interfering with your life! I don't even know what to say advice-wise. It sounds like you were very straightforward with him.
  13. Do you have disability accomodations? I do, and I doubt I could make it through school without them. School is terrible for my mental health.
  14. Sometimes it takes a little while for behavioral activation to work. It sounds like you're on the right track though... getting out of the house and working out are huge accomplishments when depressed. I hope things improve for you soon.
  15. I'm glad you took the Zyprexa. From my perspective, at least, it sounds more like delusional thinking than reality. Has this been going on for a while? Does she know that you prefer more meds to having psychotic symptoms? Maybe she thinks she's doing you a favor by reducing your meds.